brain-icon
My brother suffering from tics
My brother is 3 yr old and he gets tics, doctor prescribed a nasal spray Midacip. I sprayed it today, but within 1 min he got unconscious and started to fall. He was unable to walk for an hour. Is it okay to have these side effects like these?
118 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not at all Tics is different and midacip is used for entire different purpose... That is seizures I doubt the diagnosis itself
Next Steps
need audio or video consultation
Health Tips
don't ignore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.